RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 7, Pages 909–913 (Mi de9480)  

Numerical methods

On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension

V. A. Asmolik

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (823 kB)

English version:
Differential Equations, 1997, 33:7, 912–917

Bibliographic databases:

UDC: 519.63
Received: 10.03.1997

Citation: V. A. Asmolik, “On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension”, Differ. Uravn., 33:7 (1997), 909–913; Differ. Equ., 33:7 (1997), 912–917

Citation in format AMSBIB
\Bibitem{Asm97}
\by V.~A.~Asmolik
\paper On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 7
\pages 909--913
\mathnet{http://mi.mathnet.ru/de9480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1615503}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 7
\pages 912--917


Linking options:
  • http://mi.mathnet.ru/eng/de9480
  • http://mi.mathnet.ru/eng/de/v33/i7/p909

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019